# SDR FDEA201109013615

- Difficulty date: September 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC50213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP INBD HINGE (WING SIDE) STA XW 486.403, ACTUATOR INBD HOLE FOUND CORRODED. (HOLE SIZE EXCEEDED LIMIT).  REWORKED AND FOUND EXCEEDED LIMIT AS PER SRM CMM 57-44-08 REV 70.  ORGINAL DIAMETER  = 1.2035 INCH; MAX ALLOWABLE DIAMETER =   1.220 INCH; FINAL DIAMETER  = 1.250 INCH.  REPAIR BUSHING FABRICATED AND INSTALLED AS PER E.A. 1-5750-154209.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV 112.
